# SDR ASAA2022120841060

- Difficulty date: December 8, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 44,130 hours, 12,613 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Warning Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CRUISE FLIGHT LEVEL AT FL370 MACH.77 VTK DISPLAYED ON FO ND SINGLE FMC OPERATION ON SCRATCHPAD. GROUNDED - YES.  REMOVED & REPLACED FMCS #2 AND PERFORMED GOOD INSTALLATION TEST AMM 34-61-02/401.
